# SDR SCNA20211018085

- Difficulty date: September 3, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 48,134 hours, 25,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM AT STA 986 APPROX RBL 35. EVALUATED DAMAGE ON BS 986 FLOOR BEAM RBL 35 AND REMOVED DAMAGE IN AREA OF .9"L X .5"W X .042"D. FOUND OUT OF LIMITS PER 737SRM 53-70-51-1A-1. REMOVED UPPER T CAP OF FLOOR BEAM FROM RBL 60 - LBL 60 AND REPAIRED PER SRM 53-70-51-2R-4 REPAIR 4.
